# SDR IPXA2023022191202

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Venturi
- Part number: 536151A01R03
- Part serial: NSN
- Condition: None
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CFOR RCD PURPOSES ONLY TO DOCUMENT VENTURI MODIFICATION.COMPLIED WITH RCD 262517 AND UPS EO A300-5330-72601-B.
